No CrossRef data available.
Article contents
On open mappings, closed mappings, and ordinal invariants
Published online by Cambridge University Press: 17 April 2009
Abstract
Core share and HTML view are not available for this content. However, as you have access to this content, a full PDF is available via the ‘Save PDF’ action button.
In this brief note new characterizations of open mappings and closed mappings are presented which involve the compact order of the domain. The paper answers some of the questions which resulted from the study of the ordinal monotonicity of pseudo-open mappings and thus constitutes an extension of that work. Another characterization of open mappings is introduced.
- Type
- Research Article
- Information
- Bulletin of the Australian Mathematical Society , Volume 19 , Issue 3 , December 1978 , pp. 325 - 328
- Copyright
- Copyright © Australian Mathematical Society 1979
References
[1]Arhangel'ski˘, A.V. and Franklin, S.P., “Ordinal invariants for topological spaces”, Michigan Math. J. 15 (1968), 313–320.Google Scholar
[2]Boone, James R., “Pseudo-open functions are monotonic decreasing for ordinal and cardinal invariants”, General Topology and Appl. 9 (1978), 243–251.CrossRefGoogle Scholar
[3]Boone, James R., Davis, Sheldon W. and Gruenhage, Gary, “Cardinal functions for fc-spaces”, Proc. Amev. Math. Soc. 68 (1978), 355–358.Google Scholar